Citation: Lucky2Balive. "Woke Up in Hospital: An Experience with Methadone & Alprazolam (exp74709)". Erowid.org. Apr 3, 2018. erowid.org/exp/74709
Let me start off by saying that I made a stupid mistake and am lucky to be alive today.
Before this horrible incident I was heavy into downers such as oxycontin, vicodin, and percocet. I wanted to get off the downers because I wasnt doing anything but getting messed up all the time. So I went to the methadone clinic and got started on 40mg and I went to my grandmas after the clinic. When I got to my grandmas house, she said she was going to the store and I felt a little drowsy so I decided to stay and wait for her to come back. I wanted to feel really relaxed so I took five 1mg xanax and passed out.
Next thing I remember I was in the hospital naked with doctors all around me and tubes down my throat. I was hooked up to so many machines and I could hardly breathe. My vitals were horrible and doctor said it was real close. Luckily my grandma came home in time to find me, she said I was pale and my lips were blue. She dialed 911, my heart stopped for 4 minutes and I was given a shot of adrenaline.
The mixture of these two drugs are very lethal. My respiratory system was shutting down. I was in intensive care unit for 4 days and it took 2 weeks to fully recover. I couldnt walk without having breathing problems and I was waking up with cold sweats and chills. It was a nightmare and I want to warn people about the dangers of mixing downers ESPECIALLY when it involves methadone. After I recovered I researched online about the combination of the two medications and there were so many reports of family and friends who died of the same mistake. I think about that day all the time. If I wouldve went back to my apartment where I live alone and did the combination there, I wouldnt be here today. Methadone is not a drug to play around with. If you must get on it tell your doctor EVERY medication you are on. It could save your life.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.